Mightbaal ... I was on Minocycline for months and it did work - I had mild enough acne on my lower face/chin area (this is typical when you're acne is caused by your hormones-you will get spots/pimples on your lower face). Minocycline and other antibiotics work because they lessen the chance of, or prevent new spots and pimples from reoccuring. Any spots that you have at the moment will just have to run their course and go away themselves. Like you, I realised I needed to do something about it when I caught myself hiding my face one day so please know you're not the only one who has gone through this!
I continued to take Minocycline even after my acne was gone, then after 8 months I decided to take a break from it as I didn't want to be constantly pumping stuff into my body. After about 3 months off the Minocycline my skin started to get bad again so I decided to go back on Minocycline. That's when I ended up in the emergency room (during world cup I might add!!) - I had built up some kind of alergy to Minocycline which resulted in symtoms like young onset of arthritious - severe stiff joints, ankles, knees, elbows etc etc - I was in so much pain! so if this side effect ever happend to you stop taking it!! I had always been a pretty sporty gal and the docs didn't know what was causing this sudden paralysis ... it took ages for them to realise it was the minocycline (even though I'd presented them with the meds on arrival at emergency room) - weeks later my GP looked up Minocycline in a Medical dictionary and it was documented that it may cause stiffness of joints.... a little too late for me! (it sould say this on the medicine leaflet now also)
As for accutane please be very careful before you make a decision to go on a course of this ... especially if you are male (which I'm assuming you are considering you interest in girls but each to their own!
). I've heard of some really out there side effects of this - you have to have a full consultation to see if you're mentally/emotionally "stable" before entering this course. Many people, especially guys slump into depression while on this (for whatever reason?). ... although you could say that having acne is reason enough for depression so if you think it's for you then go for it ..
I'm sure there are plenty of people with different stories who will tell you different things, at the end of the day it'll be up to you to go with whatever suits you best.
Either way - weigh up the options and see how it goes - 2/3 months will fly by and you'll see the results of the Minocycline in time for summer vacation! The chicks'll love ya! Best of Luck!